# SDR C2XA97IA325

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26826
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Fitting
- Part number: GA62103
- Condition: Cracked
- Location: Nlg Door Act
- Part time: 18,069 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND NOSE LANDING GEAR FORWARD LEFT DOOR ACTUATING ROD ATTACHMENT FITTING ON DRAG BRACE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE ATTACHMENT FITTING IAW ATR 42 MM 32-31-13.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
